# SDR IPXA2024061270443

- Difficulty date: May 15, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EXTERNAL HANDLE BEARING BROKEN (REPLACE) IAW AMM 52-11-13-004-001 REV 110. AND AMM 52-11-13-404-017 REV110. REPLACED L1 DOOR EXTERNAL HANDLE BEARING. JOB COMPLETED AND CONDITION CHECK NORMAL.
